# SDR 96ZZZX773

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2610Z
- Make and model: Cessna 402C
- Aircraft serial: 402C0068
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 521912514
- Condition: Separated
- Location: Passenger
- Part time: 107 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE LOADING PASSENGERS FOR A ROUTINE FLIGHT, ONE PASSENGER (WEIGHT, APPROX 200 POUNDS) PUSHED HIMSELF BACK AGAINST THE SEAT BACK AND THE SEAT SEPARATED FROM ITS BASE.  SEATS INSTALLED IN THIS AIRCRAFT ARE THE 'ENVIROFORM' SEATS THAT HAVE BEEN STC'D TO ELIMINATE CESSNA MEB 87-9, REVISION 2, DATED 12-16-88.  UPON INSPECTION OF THIS SEAT, DETERMINED THAT APPROXIMATELY 75 PERCENT OF THE MATERIAL USED TO BOND THE SEAT TO ITS BASE WAS STUCK TO THE SEAT BUCKET.  VERY LITTLE BONDING MATERIAL WAS FOUND ON THE SEAT BASE.  STRONGLY RECOMMEND FREQUENT INSPECTION OF THESE SEATS AND IF ANY CRACKS OR OTHER ABNORMALITIES ARE FOUND, THAT CESSNA SERVICE KIT 421-135A BE INSTALLED AS SOON A POSSIBLE.
